RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Belov, Vladimir Vladimirovich

Statistics Math-Net.Ru
Total publications: 26
Scientific articles: 26

Number of views:
This page:1072
Abstract pages:9452
Full texts:3018
References:1005
Doctor of physico-mathematical sciences
E-mail:

http://www.mathnet.ru/eng/person18155
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/189055

Publications in Math-Net.Ru
2007
1. V. V. Belov, V. A. Maksimov, “Semiclassical quantization of Bohr orbits in the helium atom”, TMF, 151:2 (2007),  261–286  mathnet  mathscinet  zmath  elib; Theoret. and Math. Phys., 151:2 (2007), 659–680  isi  elib  scopus
2. V. V. Belov, F. N. Litvinets, A. Yu. Trifonov, “Semiclassical spectral series of a Hartree-type operator corresponding to a rest point of the classical Hamilton–Ehrenfest system”, TMF, 150:1 (2007),  26–40  mathnet  mathscinet  zmath  elib; Theoret. and Math. Phys., 150:1 (2007), 21–33  isi  elib  scopus
2006
3. V. V. Belov, E. I. Smirnova, “Localized Asymptotic Solutions of the Self-Consistent Field Equation”, Mat. Zametki, 80:2 (2006),  309–312  mathnet  mathscinet  zmath  elib; Math. Notes, 80:2 (2006), 296–299  isi  scopus
2005
4. V. V. Belov, S. Yu. Dobrokhotov, V. P. Maslov, T. Ya. Tudorovskii, “A generalized adiabatic principle for electron dynamics in curved nanostructures”, UFN, 175:9 (2005),  1004–1010  mathnet  elib; Phys. Usp., 48:9 (2005), 962–968  isi  elib
2004
5. V. V. Belov, S. Yu. Dobrokhotov, T. Ya. Tudorovskii, “Asymptotic Solutions of Nonrelativistic Equations of Quantum Mechanics in Curved Nanotubes: I. Reduction to Spatially One-Dimensional Equations”, TMF, 141:2 (2004),  267–303  mathnet  mathscinet  zmath  elib; Theoret. and Math. Phys., 141:2 (2004), 1562–1592  isi
2003
6. V. V. Belov, S. Yu. Dobrokhotov, S. O. Sinitsyn, “Asymptotic solutions of the Schrödinger equation in thin tubes”, Trudy Inst. Mat. i Mekh. UrO RAN, 9:1 (2003),  15–25  mathnet  mathscinet  zmath  elib; Proc. Steklov Inst. Math. (Suppl.), 2003no. , suppl. 1, S13–S23
7. V. V. Belov, S. Yu. Dobrokhotov, V. A. Maksimov, “Explicit Formulas for Generalized Action–Angle Variables in a Neighborhood of an Isotropic Torus and Their Application”, TMF, 135:3 (2003),  378–408  mathnet  mathscinet  zmath  elib; Theoret. and Math. Phys., 135:3 (2003), 765–791  isi
2002
8. V. V. Belov, A. Yu. Trifonov, A. V. Shapovalov, “Semiclassical Trajectory-Coherent Approximations of Hartree-Type Equations”, TMF, 130:3 (2002),  460–492  mathnet  mathscinet  zmath  elib; Theoret. and Math. Phys., 130:3 (2002), 391–418  isi
2001
9. V. V. Belov, O. S. Dobrokhotov, S. Yu. Dobrokhotov, “Isotropic Tori, Complex Germ and Maslov Index, Normal Forms and Quasimodes of Multidimensional Spectral Problems”, Mat. Zametki, 69:4 (2001),  483–514  mathnet  mathscinet  zmath  elib; Math. Notes, 69:4 (2001), 437–466  isi
10. V. V. Belov, V. A. Maksimov, “Semiclassical Spectral Series of a Helium-like Atom in a Magnetic Field”, TMF, 126:3 (2001),  455–474  mathnet  zmath; Theoret. and Math. Phys., 126:3 (2001), 378–395  isi
1998
11. V. V. Belov, V. A. Maksimov, “Quasimodes of the two-dimensional quartic oscillator”, Mat. Zametki, 64:2 (1998),  297–301  mathnet  mathscinet  zmath; Math. Notes, 64:2 (1998), 251–256  isi
12. V. P. Barashev, V. V. Belov, A. S. Vshivtsev, A. G. Kisun'ko, “Some thermodynamic features of ideal systems with nonlinear interaction”, TMF, 116:3 (1998),  431–441  mathnet  zmath; Theoret. and Math. Phys., 116:3 (1998), 1074–1082  isi
1995
13. V. V. Belov, M. F. Kondrat'eva, “The Hamiltonian structure of equations for quantum averages in systems with matrix Hamiltonians”, Mat. Zametki, 58:6 (1995),  803–817  mathnet  mathscinet  zmath; Math. Notes, 58:6 (1995), 1251–1261  isi
1994
14. V. V. Belov, M. F. Kondrat'eva, “Hamiltonian systems of equations for quantum means”, Mat. Zametki, 56:6 (1994),  27–39  mathnet  mathscinet  zmath; Math. Notes, 56:6 (1994), 1228–1237  isi
15. V. G. Bagrov, V. V. Belov, M. F. Kondrat'eva, “The semiclassical approximation in quantum mechanics. A new approach”, TMF, 98:1 (1994),  48–55  mathnet  mathscinet  zmath; Theoret. and Math. Phys., 98:1 (1994), 34–38  isi
1993
16. V. V. Belov, V. P. Maslov, O. Yu. Shvedov, “Semiclassical asymptotics of a model problem”, Mat. Zametki, 53:5 (1993),  14–20  mathnet  mathscinet  zmath; Math. Notes, 53:5 (1993), 469–473  isi
1992
17. V. V. Belov, S. Yu. Dobrokhotov, “Semiclassical maslov asymptotics with complex phases. I. General approach”, TMF, 92:2 (1992),  215–254  mathnet  mathscinet; Theoret. and Math. Phys., 92:2 (1992), 843–868  isi
18. V. V. Belov, M. F. Kondrat'eva, ““Classical” equations of motion in quantum mechanics with gauge fields”, TMF, 92:1 (1992),  41–61  mathnet  mathscinet; Theoret. and Math. Phys., 92:1 (1992), 722–735  isi
19. V. G. Bagrov, V. V. Belov, A. M. Rogova, “Semiclassically concentrated quantum states”, TMF, 90:1 (1992),  84–94  mathnet  mathscinet; Theoret. and Math. Phys., 90:1 (1992), 55–61  isi
1988
20. V. G. Bagrov, V. V. Belov, “Time of loss of a specified accuracy of semiclassical trajectory-coherent states”, TMF, 74:2 (1988),  316–319  mathnet  mathscinet; Theoret. and Math. Phys., 74:2 (1988), 211–213  isi
1987
21. V. G. Bagrov, V. V. Belov, “Semiclassical method of calculating the characteristics of the spontaneous radiation of a charge moving in periodic structures”, TMF, 70:3 (1987),  469–476  mathnet; Theoret. and Math. Phys., 70:3 (1987), 330–336  isi
1983
22. V. Y. Zuev, V. V. Belov, B. D. Borisov, V. N. Genin, M. V. Kabanov, G. M. Krekov, “Extreme distortion of the image of objects observed through a scattering layer”, Dokl. Akad. Nauk SSSR, 268:2 (1983),  321–324  mathnet
1982
23. V. Y. Zuev, V. V. Belov, G. M. Krekov, “On the noninvariance of observing systems in the vision theory”, Dokl. Akad. Nauk SSSR, 266:6 (1982),  1353–1356  mathnet
24. V. G. Bagrov, V. V. Belov, I. M. Ternov, “Quasiclassical trajectory-coherent states of a nonrelativistic particle in an arbitrary electromagnetic field”, TMF, 50:3 (1982),  390–396  mathnet  mathscinet; Theoret. and Math. Phys., 50:3 (1982), 256–261  isi
1979
25. S. M. Avdoshin, V. V. Belov, “A generalized “wave” method for solving extremal problems on graphs”, Zh. Vychisl. Mat. Mat. Fiz., 19:3 (1979),  739–755  mathnet  mathscinet  zmath; U.S.S.R. Comput. Math. Math. Phys., 19:3 (1979), 189–207
1976
26. V. V. Belov, “Quasiclassical energy levels of a diatomic molecule in a magnetic field”, Izv. Vyssh. Uchebn. Zaved. Mat., 1976, 6,  9–13  mathnet  mathscinet; Soviet Math. (Iz. VUZ), 20:6 (1976), 6–10

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020